# SDR GUU2008F00021

- Difficulty date: May 31, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9209, MAIN CABIN FWD DOOR WILL NOT CLOSE WHEN CONTROL BUTTON IS PRESSED BOTH INSIDE AND OUTSIDE. CLEAN AND ADJUSTED PASSENGER CREW ENTRY DOOR LIFTING AND LOWER SUBSYSTEMS SWITCH. (A)
